# SDR SWAA2021091316011

- Difficulty date: September 9, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,711 hours, 31,292 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIDEWALL LIGHT ABOVE R/H OVERWING EXIT DOOR INOP / [01] R&R'D BALLAST PER AMM 33-21-00. THIS CLEARS MEL 33-2-03. MDDR# 26052
